# SDR SWAA2020112429229

- Difficulty date: November 10, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231TF HAS SMALL PUNCTURE 3' FROM FWD EDGE AND 7' FROM INBOARD EDGE.  REPAIRED CABIN FLOORPANEL 231TF PUNCTURED, IAW B737 SRM 53-00-50-2R-1 AND B737 SRM 53-00-50-2R-0 A34018; A87102; A72547.
